# SDR AALA201602059001

- Difficulty date: January 15, 2016
- Submitted: February 6, 2016
- Operation: Air carrier
- Aircraft: N285AY
- Make and model: Airbus A330-243
- Aircraft serial: 1100
- Aircraft time: 25,464 hours, 3,623 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: F3447820820600
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MX.  CORROSION ON SEAT TRACKS, BETWEEN 73 & 74 AT Y510, 2 LOCATIONS.  REPLACED SEAT TRACKS IAW SRM 51-42-11.  SEE AALA201602059002 FOR ADDITIONAL PART INFORMATION.
